# SDR HYIA20140905116

- Difficulty date: September 1, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N2714M
- Make and model: Cessna 402C
- Aircraft serial: 402C0211
- Aircraft time: 32,563 hours
- Engine: Cont TSIO520VB
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transducer
- Part number: 680501B
- Condition: Inaccurate
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB, THE PILOT REPORTED FUEL FLOW OF 160PPH.  AFTER REACHING CRUISING ALTITUDE THE FUEL FLOW WENT TO 0 & THE PILOT REPORTED TEMP POWER LOSS.  THE PILOT WENT THROUGH THE ENG FAILURE CHECKLIST & PLACED THE AUXILIARY BOOST PUMP ON IN THE HIGH SETTING.  THE FUEL FLOW WENT TO 170PPH, BUT THE PILOT REPORTED THERE WAS STILL A POWER LOSS.  THE PILOT THEN PLACED THE AUXILIARY PUMP IN LOW & THE ENG REGAINED NORMAL POWER INDICATIONS & PERFORMANCE.  THE PILOT RETURNED TO DEPARTURE AIRPORT.  MAINTENANCE INSPECTED THE ACFT & REPLACED THE RT ENG FUEL FLOW TRANSDUCER IAW THE SIM & SET UP THE RT ENG FUEL FLOW IAW MM 73-20-01.  THE ACFT WAS RUN WITH NO DEFECTS OR POWER REDUCTION NOTED.  BASED ON THE PILOTS REPORT & MAINTENANCE FINDING THE POWER LOSS WAS LIKELY DUE TO THE AUXILIARY PUMP PLACED ON HIGH CAUSING TOO RICH MIXTURE.
